17 Oct 2011
No, there shouldn't be any problems in stopping Diovan HCT. You don't need to taper down. But I would suggest that you let your doctor know that you are stopping this, and your blood pressure will need to be monitored or you may need to be changed on to some other medicine to control your blood pressure.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... pressure cup?
1 answer • 28 Nov 2009
I have been taking Diovan HCT for three weeks and noticed I have had problems like heartburn when I?
have not eaten food to cause heartburn.
1 answer • 17 Mar 2010
Meaning in that combination...
1 answer • 8 Jun 2010
i take diovan hct for high bp luss cartia xt for palpetations,dont these meds do the same thing?i never have much energy is this becouse of the meds?
1 answer • 17 Aug 2011
I have been taking Diovan HCT to help my high-blood pressure condition. I am considering taking Lifepak Nano as a multi-vitamin supplement. I am ...
1 answer • 1 Jul 2013